It is currently Sat Jun 24, 2017 10:30 pm

News News of Copaxone

Site map of Copaxone » Forum : Copaxone

A board to discuss the Multiple Sclerosis modifying drug Copaxone

conflict of interest?

Does anyone find the whole copaxone experience over bearing? I mean they want a nurse to come to your house, they want a nurse to talk to you over the phone, they have an info guy call you for updates. To boot, when I have questions about the drug my doc tells me to call the copaxone company (It is called shared solutions) This is part of Teva the pharmaceutical that is selling copaxone.
OK, ...
Read more : conflict of interest? | Views : 2583 | Replies : 8


Allergic Reaction?

Hello,

I have been on Copaxone for over 8 years. I have had many bad reactions too it. Last night I had the usual bad reaction with the tightness in the chest and the feeling of not being able to breathe. But then my entire body felt prickly and itchy. My skin was covered in red splotches all over my body. The itchy prickly feeling was especially intense in my hands and feet. My eyes ...
Read more : Allergic Reaction? | Views : 1892 | Replies : 2


having kids

hi
i have been on copaxone treatment for about 6 months
and my g/f and i are thinking about having kids
i just want to know if anyone is on copaxone and had kids before
thanks
Read more : having kids | Views : 2086 | Replies : 3


I think I had an attack on Copaxone....

Sorry gang, but this might be kinda long....

I had some kind of attack yesterday morning. I have never felt
anything like it before in my life.

I had read that Copaxone users can encounter the occasional "reaction"
to the drug, even after years of being on it without having said
reaction. It usually is described as a "flushing" feeling in the
skin, tightness in the chest, shortness of breath, etc. for short
time...about 15 ...
Read more : I think I had an attack on Copaxone.... | Views : 3023 | Replies : 4


Teva/Proneuron lawsuit question

I am not on Copaxone but some newly diagnosed members of my local group are starting it. I was forwarded the following link which I'm sure most of you have seen but it is dated a year ago and I'm wondering if anyone has current info regarding it. The apparent crux of the article is Tevas prescribed dosage and the argument by Proneuron that smaller doses are sufficient. Any takers?
http://www.haaretz.com/hasen/spages/847850.html ...
Read more : Teva/Proneuron lawsuit question | Views : 2219 | Replies : 1


Thinking of trying something else, could use some ideas

I've been on Copaxone now for a year and a half. I have had an overall good experience with the drug as I have only had one mild exacerbation which I'm 98% certain was due to a questionable over the counter drug that others have had strange experiences with.

My only reason for wanting to find something else is that I've been having eczema for several months and trial and error has deduced it down ...
Read more : Thinking of trying something else, could use some ideas | Views : 1897 | Replies : 1


Strange reaction - from the Copax?

I was wondering if anyone else has experienced this. About a 1 1/2 weeks ago (Wednesday night) I did my Copaxone injection manually in my left hip. The site was sore, but by the next day, it was fine. Thursday and Friday I didn't feel anything there. But starting Saturday afternoon, my hip go very tender and I noticed some swelling in my left groin, which was tender also. I went to my primary care ...
Read more : Strange reaction - from the Copax? | Views : 3495 | Replies : 10




Pain after shot

I'm wondering if anyone experiences pain after a Copaxone shot. Not the normal bee-sting type feeling. Occasionally, after I give myself a shot, I get a sharp pain, which will become a dull ache, and it usually lasts at least a day. I got it again last night after injecting into my abdomen. It was pretty painful, and is still tender this morning. I don't think it was because I hit a nerve or muscle, ...
Read more : Pain after shot | Views : 2294 | Replies : 3


Off meds.. Your thoughts please...

I was doing so so on Copaxone...so I thought but then it started again...shots being too awful..side affects..I could not move, stiff and in pain...could not do anything but barely do my job and sleep...I lost my quality of life..could not go anywhere..not even church...getting up to go to work was a HUGE ordeal for me let alone anything else...and I stayed in pain. I called my pharmacy and said no more meds please. Stop ...
Read more : Off meds.. Your thoughts please... | Views : 2132 | Replies : 4


 

Login  •  Register


Statistics

Total posts 238520 • Total topics 25976 • Total members 17239


Contact us | Terms of Service